# SDR USAA2011061700006

- Difficulty date: June 8, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 29,794 hours, 19,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C11 - LEVEL 2 GALVANIC ON CORROSION FLOORBEAM BETWEEN FR68 TO FR69, -Y1162.  REPLACED FLOORBEAM BETWEEN FR68 TO FR69, -Y1162 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472780.
